# SDR REXA2021042700279

- Difficulty date: April 13, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 15,328 hours, 11,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Location: Bs 349-364 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 20R BETWEEN FS 349 TO FS 364 IS CORRODED.  REMOVED AND REPLACED INTERCOSTAL AT STR 20R FS 349 TO FS 364 IAW CRJ 900 SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.
